# SDR 2005FA0000420

- Difficulty date: January 7, 2005
- Submitted: March 24, 2005
- Operation: General aviation
- Aircraft: N72LP
- Make and model: Hughes 269C1
- Aircraft serial: 0152
- Engine: Lyc HIO360*
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Shaft
- Part number: 269A5498005
- Condition: Worn
- Location: Drive Splines
- Part time: 600 hours
- Component part number: 269A54979
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 600 HOUR INSPECTION GREASE IN LOWER PULLEY SHAFT HAD A RUSTY (BROWN) COLOR (NOTE: ANDEROL GREASE IS BLACK).  UPON INSPECTION PART HAS 600.0 HOURS SINCE NEW, THE SPLINES SHOWED IRREGULAR WEAR.  SPECULATION OF MFG AND OUR FACILITY IS THAT THE GREASE WAS CONTAMINATED.  FIRST 600 HOUR  INSPECTION ON THIS AC, SAME GREASE SINCE DELIVERY FROM MFG. (K)
